Children's ElixSure Fever/Pain

Active Ingredient(s): Acetaminophen
Category: Pain Relief



Children's ElixSure Fever/Pain Overview

Paracetamol, also known as acetaminophen, is a medication used to treat fever and mild to moderate pain.[11][12] At a standard dose, paracetamol only slightly decreases body temperature;[11][13][14] it is inferior to ibuprofen in that respect,[15] and the benefits of its use for fever are unclear.[11][16][17] Paracetamol significantly relieves pain in...

Read more Children's ElixSure Fever/Pain Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Acetaminophen

Recent Children's ElixSure Fever/Pain Forums:

Be the first to start a discussion about this drug.

Possible Dosages for this and Related Drugs:

Acetaminophen
  • Capsule: 160mg, 500mg, 80mg
  • Drops: 80mg/0.8ml
  • Elixir: 160mg/5ml
  • Injection: 10mg/ml
  • Liquid: 1000mg/30ml, 120mg, 120mg/5ml, 160mg, 160mg/5ml, 160mg/ml, 48mg, 500mg, 500mg/15ml, 500mg/5ml, 650mg, 80mg, 80mg/0.8ml, 80mg/2.5ml, 80mg/5ml
  • Powder: 1gm/vial
  • Solution: 1000mg/100ml (10mg/ml), 160mg/5ml, 1gm/100ml (10mg/ml), 500mg/15ml, 500mg/50ml (10mg/ml)
  • Suppository: 120mg, 325mg, 650mg, 80mg
  • Suspension: 160mg, 160mg/5ml, 80mg/0.8ml
  • Syrup: 160mg/5ml
  • Tablet: 160mg, 325mg, 500mg, 650mg
  • Tablet, Chewable: 160mg, 80mg
  • Tablet, Extended Release: 650mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Other drugs which contain Acetaminophen or a similar ingredient: (252 results)

Related Children's ElixSure Fever/Pain Topics:

Fever and abdominal pain
I started taking isosorbide man er 30 mg on a Sunday, I developed what I thought was a bad bug really high fever and dia... 1 reply
Flu, fever, neck gland pain and swelling with lamictal
Hi. Im having terrible neck pain swollen glands cough sore throat and fever.im taking lamictal 25mg two times a day sinc... 2 replies
Tablets For Fever And Body Pain and motions
I got the fever yesterday night and i have taken the Aceclorite Plus tablet.By morning i have no fever but from today... 5 replies
Tablets For Fever And Body Pain
My mother has had body pain for the last two days and a high fever. My mother is age 67+. Please suggest immediately whi... 4 replies
Tablets For Fever And Body Pain Cold
Pl inform tablet for cold,body pain,head ache ## My father has been suffering from bodypains my fathers age is 40 so ple... 2 replies
Throat Infection And Fever Body Pain
FOR TWO DAYS THROAT INFECTION AND FEVER BODY PAIN ## Have you seen a doctor for this? There are several things that can ... 7 replies
Does zifi 200 is used for fever with joint pain?
I have used zifi200 last 2days which is prescribe my family doctor..is it suitable for me?I m 22years old.. ## Hello, Ar... 1 reply
3 yrs child has stomach pain n motion with 102.4f fever
My 3 yrs son is complaining of stomech pain from last 5 days and since morning he has loose motion with sever pain n 102... 1 reply
i am suffering from cold throat pain and low degree fever usually i am taking calpol 500 mg bt now there is no relief so which antibiotics should i
Am suffering from cold and low grade fever since few monthes..just i took calpol 500 mg.bt am not getting the relief fro... 2 replies
Numbness In Limbs, Nausea, Severe Back Pain & Fever
I had numbness from my hip down to my feet, nausea, severe lower back pain and a fever. After getting numbness in my han... 1 reply




Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 May 2021.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA